Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Determination of all the subgroups of the known simple group of order $ 25920$


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 5 (1904), 126-166
MSC: Primary 20D05
Erratum: Trans. Amer. Math. Soc. 5 (1904), 551.
MathSciNet review: 1500666
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D05

Retrieve articles in all journals with MSC: 20D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500666-3
Article copyright: © Copyright 1904 American Mathematical Society